# SDR GAIA00603

- Difficulty date: August 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SEAT TRACK AT BS585 RBL24 CORRODEDCORRECTIVE ACTION: REMOVED DAMAGED, FABRICATED SEAT TRACK & INSTALLED IAW B727 SRM 53-10-5 STA 580 TO 600.
